Asian Journal of Mathematics

The $X$-varieties for CR mappings between hyperquadrics

John P. D'Angelo

Full-text: Open access

Article information

Source
Asian J. Math., Volume 11, Number 1 (2007), 89-102.

Dates
First available in Project Euclid: 25 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1180135552

Mathematical Reviews number (MathSciNet)
MR2304583

Zentralblatt MATH identifier
1128.32021

Subjects
Primary: 32V15: CR manifolds as boundaries of domains 32H35: Proper mappings, finiteness theorems 32H99: None of the above, but in this section 32L05: Holomorphic bundles and generalizations

Keywords
CR mappings hermitian forms unit sphere hyperquadrics proper holomorphicmappings $X$-variety

Citation

D'Angelo, John P. The $X$-varieties for CR mappings between hyperquadrics. Asian J. Math. 11 (2007), no. 1, 89--102. https://projecteuclid.org/euclid.ajm/1180135552


Export citation